Bulletin of the American Mathematical Society

Differentiable $Z_p$ actions on homotopy spheres

Reinhard Schultz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 5 (1974), 961-964.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535846

Mathematical Reviews number (MathSciNet)
MR0356105

Zentralblatt MATH identifier
0293.57020

Subjects
Primary: 57E15
Secondary: 57E25

Citation

Schultz, Reinhard. Differentiable $Z_p$ actions on homotopy spheres. Bull. Amer. Math. Soc. 80 (1974), no. 5, 961--964. https://projecteuclid.org/euclid.bams/1183535846


Export citation

References

  • 1. J. Becker and R. Schultz, Spaces of equivariant self-equivalences of spheres, Bull. Amer. Math. Soc. 79 (1973), 158-162.
  • 2. A. Borel (editor), Seminar on transformation groups, Ann. of Math. Studies, no. 46, Princeton Univ. Press, Princeton, N.J., 1960. MR 22 #7129.
  • 3. R. Mosher and M. Tangora, Cohomology operations and applications in homotopy theory, Harper and Row, New York, 1968. MR 37 #2223.
  • 4. R. Schultz, Improved estimates for the degree of symmetry of certain homotopy spheres, Topology 10 (1971), 227-235. MR 44 #1052.
  • 5. R. Schultz, Semifree circle actions and the degree of symmetry of homotopy spheres, Amer. J. Math. 93 (1971), 829-839. MR 44 #4752.
  • 6. R. Schultz, Circle actions on homotopy spheres bounding generalized plumbing manifolds, Math. Ann. 205 (1973), 201-210.
  • 7. R. Schultz, Homotopy decompositions of equivariant function spaces, I. Math. Z. 131 (1973), 49-75.
  • 8. D. Sullivan, Geometric topology, I. Localization, periodicity, and Galois symmetry, M.I.T., 1970 (mimeographed).
  • 9. D. L. Frank, The first exotic class of a manifold, Trans. Amer. Math. Soc. 146 (1969), 387-395. MR 40 #6574.